default search action
"Error estimate for a corrected Clenshaw-Curtis quadrature rule."
Takemitsu Hasegawa, Hiroshi Sugiura (2015)
- Takemitsu Hasegawa, Hiroshi Sugiura:
Error estimate for a corrected Clenshaw-Curtis quadrature rule. Numerische Mathematik 130(1): 135-149 (2015)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.